# SDR AMTA200600590

- Difficulty date: September 26, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG IS IN VIEW ON F/O SIDE SELECTING ALTN FMC CORRECTS THE FAULT.  REMOVED AND REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-01-4.  OPS CHECK GOOD.  (M)
